# SDR 9704619985

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985US
- Make and model: Doug DC-9-32
- Aircraft serial: 47479
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND OVERHEAD EMERGENCY LIGHT BETWEEN AFT LAVATORIES INOPERATIVE.  MAINTENANCE REPAIRED WIRING.  OPERAITONAL CHECK NORMAL.
